Boundedness of solutions of predator-prey systems

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

Under minimal assumptions, we establish boundedness of every solution of a predator-prey system with constant rate harvesting or stocking of either or both species. This leads to an extension of the classical Kolmogorov theorem on asymptotic behavior of solutions of predator-prey systems.

Original languageEnglish (US)
Pages (from-to)268-273
Number of pages6
JournalTheoretical Population Biology
Volume15
Issue number2
DOIs
StatePublished - Jan 1 1979
Externally publishedYes

Fingerprint

predator
predators
stocking
rate

ASJC Scopus subject areas

  • Agricultural and Biological Sciences(all)
  • Ecology, Evolution, Behavior and Systematics

Cite this

Boundedness of solutions of predator-prey systems. / Brauer, Fred.

In: Theoretical Population Biology, Vol. 15, No. 2, 01.01.1979, p. 268-273.

Research output: Contribution to journalArticle

@article{28472619e0f540b5b72ff852fcf722c6,
title = "Boundedness of solutions of predator-prey systems",
abstract = "Under minimal assumptions, we establish boundedness of every solution of a predator-prey system with constant rate harvesting or stocking of either or both species. This leads to an extension of the classical Kolmogorov theorem on asymptotic behavior of solutions of predator-prey systems.",
author = "Fred Brauer",
year = "1979",
month = "1",
day = "1",
doi = "10.1016/0040-5809(79)90041-8",
language = "English (US)",
volume = "15",
pages = "268--273",
journal = "Theoretical Population Biology",
issn = "0040-5809",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Boundedness of solutions of predator-prey systems

AU - Brauer, Fred

PY - 1979/1/1

Y1 - 1979/1/1

N2 - Under minimal assumptions, we establish boundedness of every solution of a predator-prey system with constant rate harvesting or stocking of either or both species. This leads to an extension of the classical Kolmogorov theorem on asymptotic behavior of solutions of predator-prey systems.

AB - Under minimal assumptions, we establish boundedness of every solution of a predator-prey system with constant rate harvesting or stocking of either or both species. This leads to an extension of the classical Kolmogorov theorem on asymptotic behavior of solutions of predator-prey systems.

UR - http://www.scopus.com/inward/record.url?scp=1842795098&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=1842795098&partnerID=8YFLogxK

U2 - 10.1016/0040-5809(79)90041-8

DO - 10.1016/0040-5809(79)90041-8

M3 - Article

VL - 15

SP - 268

EP - 273

JO - Theoretical Population Biology

JF - Theoretical Population Biology

SN - 0040-5809

IS - 2

ER -